# SDR 06FDEA03428

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RT WING TANK AT THE END OF STRINGER 7.  REPAIR CARRIED OUT AT RH WING TANK AT THE END OF STRINGER 7 AS PER SRM 57-20-00   FIGURE 10   VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
